# SDR FDEA202010222602

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: 313T33101155
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 6,825 hours, 2,938 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON ATTACH ANGLE CRACKED FWD OF 437BR REPLACED CRACKED BRACKET WITH NEW BRACKET P/N 313T3310-1155, REF BAC DWG 313T2310 REV-, B767 SRM 51-40-02.
